# SDR AALA202105119001

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 59,519 hours, 27,023 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FUMES/ODOR OF OIL IN CABIN AND COCKPIT ON CLIMB OUT THEN DISSIPATED WITHOUT FLIGHT OR CABIN CREW ACTION. FUMES/ODOR RETURNED ON DESCENT, DISSIPATED WITHOUT FLIGHT OR CABIN CREW ACTION. EMERGENCY WAS NOT DECLARED. REPLACED SIGHT GLASS (AALA202105119013) AND O-RING PER CMM 49-25-69. RE SERVICED OIL. LEAK CHECK GOOD.
